Table of Content

Open Access

ARTICLE

Local Integral Equations and two Meshless Polynomial Interpolations with Application to Potential Problems in Non-homogeneous Media

V. Sladek1, J. Sladek1, M. Tanaka2
Institute of Construction and Architecture, Slovak Academy of Sciences, 845 03 Bratislava, Slovak Republic e-mail: Vladimir.Sladek@savba.sk ; Jan.Sladek@savba.sk
Department of Mechanical Systems Engineering, Shinshu University, 4-17-1 Wakasato, Nagano, 380-8553, Japan

Computer Modeling in Engineering & Sciences 2005, 7(1), 69-84. https://doi.org/10.3970/cmes.2005.007.069

Abstract

An efficient numerical method is proposed for 2-d potential problems in anisotropic media with continuously variable material coefficients. The method is based on the local integral equations (utilizing a fundamental solution) and meshfree approximation of field variable. A lot of numerical experiments are carried out in order to study the numerical stability, accuracy, convergence and efficiency of several approaches utilizing various interpolations.

Keywords

Integral equations, fundamental solution, subdomain, continuous non-homogeneity, anisotropy

Cite This Article

Sladek, V., Sladek, J., Tanaka, M. (2005). Local Integral Equations and two Meshless Polynomial Interpolations with Application to Potential Problems in Non-homogeneous Media. CMES-Computer Modeling in Engineering & Sciences, 7(1), 69–84.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 549

    View

  • 444

    Download

  • 0

    Like

Share Link

WeChat scan